Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 40, NWS Milwaukee, WI

April 14, 2014

NWS Milwaukee, WI issued this small craft advisory at Apr 14, 2014, 1:09 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 1:09 PM CDT (18:09 UTC)
Expired
Apr 15, 2014, 3:38 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WHUS73 KMKX 141809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 PM CDT MON APR 14 2014

...GUSTY NORTH WINDS CONTINUE INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND
HIGH PRESSURE IN THE PLAINS WILL RESULT IN GUSTY NORTH TO
NORTHWEST WINDS CONTINUING INTO TONIGHT.

LMZ643>646-150215-
/O.EXP.KMKX.GL.W.0012.000000T0000Z-140414T1800Z/
/O.NEW.KMKX.SC.Y.0040.140414T1809Z-140415T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
109 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS TO 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  TONIGHT.

* WAVES: 6 TO 10 FEET...SLOWLY SUBSIDING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
097 
WHUS73 KMKX 150228
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT MON APR 14 2014

...GUSTY NORTH WINDS AND HIGH WAVES SLOWLY DIMINISH LATE TONIGHT...

.POLAR HIGH PRESSURE APPROACHING FROM THE PLAINS WILL RESULT IN
LESSENING WINDS AND WAVES EARLY TUESDAY MORNING. UNTIL THEN...HIGH
WAVES AND BRISK NORTH WINDS WILL REMAIN HAZARDOUS TO SMALL CRAFTS. 

LMZ643>646-150900-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-140415T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  LATE. 

* WAVES: 3 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
662 
WHUS73 KMKX 150838
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT TUE APR 15 2014

...WINDS AND WAVES HAVE DIMINISHED...

.AS LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE REGION...THE
RESULTING PRESSURE GRADIENT WILL CONTINUE TO WEAKEN. WINDS AND
WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-150945-
/O.CAN.KMKX.SC.Y.0040.000000T0000Z-140415T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

NORTHWEST WINDS OF 10 TO 15 KNOTS ARE EXPECTED TO WEAKEN THROUGH
TODAY...AS HIGH PRESSURE MOVES ACROSS THE REGION. A LAKE BREEZE
WILL DEVELOP SOUTH OF NORTH POINT LIGHTHOUSE THIS AFTERNOON.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 11:27 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 14, 11:27 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 AM CDT MON APR 14 2014

.UPDATE...MID LEVEL TROUGH AXIS STILL TO OUR WEST AND STILL SOME
SHORTWAVE ENERGY ROTATING THROUGH AHEAD OF IT. 88-D SHOWING UPTICK
ON RETURNS ACROSS WRN WI AND SOME DEVELOPING IN NRN IL. WILL GO
WITH HIGH CONFIDENT PRECIP OCCURRENCE BUT LOW ON MEASURING. WITH
LOWER LEVEL WET BULB CONSIDERATIONS AND CHILLY SURFACE TEMPS BULK
OF PRECIP THAT OCCURS LOOKS TO BE OF THE FROZEN VARIETY. LOW LEVEL
COLD ADVECTION MAKING FOR A BLUSTERY DAY WITH UNPLEASANT WIND
CHILLS.

PC

&&

.AVIATION/18Z TAFS/...STILL SOME LINGERING VERY LGT PRECIP LIKELY
TO HANG AROUND INTO THE EVENING WITH SLOW ARRIVAL OF MID LEVEL
TROUGH AXIS. PLENTY OF MVFR CIGS AROUND AND EXPECT THIS TO PERSIST
INTO THE EVENING HOURS. MOS TRENDS DON/T LOOK TOO BAD IN THIS
REGARD. WINDS WILL GRADUALLY SLACKEN AS WELL AS LOW CONTINUES TO
PULL FURTHER AWAY AND GRADIENT SLACKENS.

PC

&&

.MARINE...WILL BE TRANSITIONING TO SMALL CRAFT ADVISORY WHEN GALE
WARNING EXPIRES AT 18Z. THIS WILL LIKELY LAST WELL INTO THE
EVENING HOURS.

PC

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT MON APR 14 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

MAIN MID LEVEL SHORT WAVE OVER SCNTRL IOWA EARLY THIS MORNING...WILL
MOVE INTO NCNTRL IL BY 12Z...CONTINUING NORTHEAST THEREAFTER. THIS
WILL BRING A FAIRLY RAPID END TO THE PRECIP ONCE THE AXIS CLEARS TO
THE EAST. WSR-88D DUAL POL CORRELATION COEFFICIENT DATA SHOWING THE
TRANSITION FROM LIQUID TO SNOW OCCURRING ACROSS THE NORTHWEST CWA
BETWEEN 06-07Z THIS MORNING AND THIS CHANGE-OVER WILL CONTINUE TO
PROGRESS EAST THIS MORNING...REACHING MILWAUKEE BY 12-13Z THIS
MORNING. THE BEST CHANCE FOR A 1 TO 2 INCH ACCUMULATION WILL BE WEST
AND NORTH OF MADISON AND THIS SHOULD MAINLY OCCUR ON GRASSY AREAS.
PAVEMENT TEMPERATURES WILL BE WARM ENOUGH INITIALLY TO MELT THE
SNOW...BUT SOME SLUSHY ACCUMS ARE EVENTUALLY POSSIBLE ON ROADS...SO
BE PREPARED FOR THAT DURING THE MORNING COMMUTE.  THE PRECIP SHOULD
COME TO AN END BY LATE MORNING...WITH MUCH OF THE AFTERNOON DRY. THE
EXCEPTION...A DEEP MID LEVEL TROF WILL PROGRESS ACROSS THE
BADGERLAND TONIGHT. ALTHOUGH THE BULK OF ANY PRECIP OUT AHEAD OF THE
THIS TROF WILL BE WELL TO OUR SOUTH AND EAST...THE FAR WESTERN EDGE
OF A PRECIP SHIELD COULD CLIP FAR SOUTHEAST WISCONSIN LATE THIS
AFTERNOON AND EVENING. THAT WOULD BE A RAIN/SNOW MIX OR ALL
SNOW...BUT LITTLE OR NO ACCUMULATION IS EXPECTED. OTHERWISE...THE
REST OF THE FORECAST AREA WILL BE QUIET.

THE STRONG AND GUSTY WINDS THIS MORNING WILL SUBSIDE A BIT BY MID
MORNING AS THE SURFACE LOW MOVING ACROSS NORTHERN ILLINOIS REACHES
CENTRAL OR NORTHERN LOWER MICHIGAN BY 12Z.  THE STRONGEST WINDS WILL
BE FELT UP UNTIL A FEW HOURS AFTER SUNRISE...SUBSIDING THRU THE DAY.

EXPECT A VERY CHILLY DAY ACROSS SOUTHERN WISCONSIN WITH HIGHS
HOLDING DOWN IN THE MID TO UPPER 30S UNDER STRONG COLD ADVECTION.
RIDGING MOVING IN TONIGHT WILL BE ACCOMPANIED BY A VERY COLD AIRMASS
FOR THIS TIME OF YEAR. TEMPS WILL FALL INTO THE UPPER TEENS TO LOWER
20S...COLDEST NORTHWEST OF MADISON. THE COMPLICATING FACTOR TO TEMPS
TONIGHT WILL BE THE DEGREE OF CLEARING WE SEE.  THAT UPPER TROF
MOVING THROUGH COULD DELAY THE CLEARING A BIT LONGER...IN WHICH CASE
TEMPS MIGHT BE ABLE TO STAY A BIT MORE ELEVATED.  EARLIER CLEARING
COULD BRING LOWER TEMPS THAN FORECAST.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH

IT SHOULD BE DRY TUESDAY AS HIGH PRESSURE SLIDES THROUGH. THOUGH
TEMPS ALOFT WILL BE WARM ADVECTING THROUGH THE DAY...THE COLDEST
AIRMASS WILL BE OVERHEAD AT DAYBREAK. AFTERNOON HIGHS ARE THUS
EXPECTED TO STRUGGLE ONCE AGAIN INTO THE UPPER 30S TO AROUND 40.

THERE WILL BE PRECIP CHANCES MAINLY IN THE NORTHWEST WEDNESDAY.
LOOKS LIKE PRECIP SHOULD BE RAIN...THOUGH A LITTLE MIX WITH SNOW
IS POSSIBLE EARLY IN THE MORNING. SHOULD SEE MILDER TEMPS UNDER
BREEZY SOUTH WINDS...UP TO THE LOW 50S EXCEPT FOR IN THE EAST DUE
TO AN EASTERLY COMPONENT TO THE WINDS.

THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW

USED MAINLY A CONSENSUS APPROACH FOR THE THURSDAY-SUNDAY
FORECAST...DUE TO THE SIGNIFICANT MODEL DIFFERENCES IN STORM
TRACK...TEMPERATURES...AND RESULTANT PRECIP TYPE. THE UNCERTAINTY
CAN BE SUMMARIZED BY THE FACT THAT YESTERDAY THE GFS HAS SNOW
ACCUMS WEST ON FRIDAY...WHILE THE ECMWF WAS MILDER AND MAINLY DRY.
NOW THE GFS IS MILDER WITH RAIN CHANCES...WHILE THE ECMWF IS
COLDER WITH SOME LIGHT SNOW ACCUMS. ADDITIONALLY MODELS WERE
SHOWING MILDER BY THE WEEKEND...BUT HAVE NOW TURNED COLDER.
NEEDLESS TO SAY...NOT A LOT OF CONFIDENCE IN THE EXTENDED
FORECAST.

OVERALL...MODELS DO AGREE SOMEWHAT ON NEAR NORMAL TEMPS
THURSDAY...FOLLOWED BY BELOW NORMAL TEMPS AGAIN FRIDAY THROUGH
SUNDAY. BEST PRECIP CHANCES LOOK TO BE THU NIGHT THROUGH FRI NIGHT
AS LOW PRESSURE PASSES THROUGH.

HYDROLOGY...

WILL GO AHEAD AND CANCEL THE FLOOD WATCH EARLY.  A CALL AROUND TO
COUNTIES HARDEST HIT INDICATES NO MAJOR ISSUES. RIVERS ARE ON THE
RISE...HOWEVER AND SOME ARE EXPECTED TO REACH FLOOD STAGE OVER THE
NEXT 24 TO 48 HOURS...THESE ARE ALREADY BEING HANDLED THROUGH
INDIVIDUAL FLOOD WARNINGS FOR THOSE AREAS.  RAINFALL AMOUNTS OVER
THE LAST 48HRS RANGE FROM AROUND 2 INCHES IN MILWAUKEE TO JUST OVER
SIX INCHES IN LONE ROCK. THE HARDEST HIT AREA HAS BEEN NORTH AND
WEST OF A PORT WASHINGTON TO MADISON TO DODGEVILLE LINE.

AVIATION/00Z TAFS/...LOOK FOR THE PRECIPITATION TO DIMINISH QUICKLY
AFTER 12Z. KMSN WILL LIKELY BE ALL SNOW BY TAF ISSUANCE TIME...BUT
IT WILL BE DIMINISHING QUICKLY...SO LESS THAN AN INCH OF
ACCUMULATION EXPECTED AND MAINLY ON GRASSY AREAS. PAVEMENT
TEMPERATURES SHOULD BE TOO WARM FOR ACCUMULATION ON HARD SURFACES.
KMKE/KUES/KENW WILL LIKELY TRANSITION TOO LATE FOR ANYTHING
MEASURABLE AS THE PRECIP WILL BE NEARING ITS END. IFR CIGS/VSBYS
WILL IMPROVE TO MVFR LEVELS THIS MORNING WITH EVENTUAL CLEARING
FROM WEST TO EAST TONIGHT AS HIGH PRESSURE BUILDS IN. THE STRONG
AND GUSTY NORTHERLY WINDS WILL BE AT THEIR STRONGEST AT TAF
ISSUANCE...THEN DIMINISHING THROUGH THE DAY.

MARINE...A GALE WARNING IS IN EFFECT UNTIL 1 PM FOR STRONG
NORTHERLY WINDS AND LARGE WAVES. WINDS WILL DIMINISH THROUGH THE
AFTERNOON...SO THE GALE WARNING WILL BE DOWNGRADED TO SMALL CRAFT
ADVISORY ONCE THE GALE EXPIRES.  SMALL CRAFT ADVISORY CONDITIONS
WILL LIKELY PERSIST THROUGH ABOUT MID OR LATE EVENING.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN WED INTO WED
NIGHT FOR BRISK SOUTHEAST WINDS AHEAD OF STRONG LOW PRESSURE
APPROACHING THE REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Apr 14, 4:13 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON APR 14 2014

WIZ046-047-051-052-056>060-062>072-150915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
413 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MANY RIVERS AND STREAMS ARE ON THE RISE ACROSS SOUTHERN WISCONSIN
DUE TO THE HEAVY RAINFALL OVER THE PAST 36 TO 48 HOURS. SOME
RIVERS ARE FORECAST TO EXCEED FLOOD STAGE...SO BE PREPARED TO TAKE
ACTION SHOULD YOU LIVE NEAR ANY OF THESE SWOLLEN RIVERS OR
STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MANY RIVERS WILL STILL RISING INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-150915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON DUE TO
STRONG NORTH WINDS IN THE WAKE OF DEPARTING LOW PRESSURE SYSTEM.
ONCE THE GALE WARNING EXPIRES...A SMALL CRAFT ADVISORY WILL BE
NEEDED INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY INTO WEDNESDAY
NIGHT DUE TO INCREASING SOUTHEAST WINDS AS ANOTHER STRONG LOW
PRESSURE SYSTEM APPROACHES THE REGION.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 14, 8:46 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       4 NW MUKWONAGO          42.91N 88.39W
04/14/2014  M1.90 INCH       WAUKESHA           WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE NOON ON SUNDAY

&&

RSCHAAR
Local storm report, Apr 14, 8:52 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     HEAVY RAIN       3 SSE SAUK CITY         43.23N 89.71W
04/14/2014  M4.50 INCH       DANE               WI   PUBLIC

            2 DAY STORM TOTAL. 2 INCHES WET...HEAVY SNOW THIS MORNING

&&

PC
Local storm report, Apr 14, 9:38 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HEAVY RAIN       WEST BEND               43.42N 88.18W
04/14/2014  M3.88 INCH       WASHINGTON         WI   TRAINED SPOTTER

            STORM TOTAL SINCE SATURDAY

&&

PC
Local storm report, Apr 14, 11:03 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     HEAVY RAIN       1 N WATERTOWN           43.21N 88.72W
04/14/2014  M2.50 INCH       DODGE              WI   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

HENTZ
Local storm report, Apr 14, 11:44 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       5 SW MADISON            43.03N 89.45W
04/14/2014  M4.31 INCH       DANE               WI   TRAINED SPOTTER

            TWO DAY STORM TOTAL

&&

RSCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:06 PM CDTGale WarningMKX15 hr
Apr 14, 5:18 AM CDTRiver Flood WarningMKXSauk6 days
Apr 14, 10:14 AM CDTRiver Flood WarningMKXColumbia5 hr
Apr 14, 2:40 PM CDTRiver Flood WarningMKXLafayette28 hr
Apr 14, 2:55 PM CDTRiver Flood WarningMKXSauk4 days
Apr 14, 2:56 PM CDTRiver Flood WarningMKXFond du Lac6 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.